Change search
ReferencesLink to record
Permanent link

Direct link
Backward error for the discrete-time algebraic riccati equation
Umeå University, Faculty of Science and Technology, Departement of Computing Science.
1997 (English)In: Linear Algebra and Its Applications, Vol. 259, 183-208 p.Article in journal (Refereed) Published
Abstract [en]

The normwise backward error of an approximate solution to the discrete-time algebraic Riccati equation is evaluated. The results are illustrated by using simple numerical examples. (C) Elsevier Science Inc., 1997.

Place, publisher, year, edition, pages
1997. Vol. 259, 183-208 p.
URN: urn:nbn:se:umu:diva-22002ISBN: 0024-3795OAI: diva2:212265
Available from: 2009-04-21 Created: 2009-04-21 Last updated: 2009-04-21

Open Access in DiVA

No full text

Other links

<Go to ISI>://A1997XA85000011
By organisation
Departement of Computing Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link